# SDR HNAA2013060500327

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,013 hours, 53,411 cycles
- Engine: Pwa PW123
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAD CORROSION UNDER ENGINE MOUNT.  BLENDED FORWARD MOUNT IAW MM 72-10-00.  ALODINE AREA IAW 72-00-00, PAGE 809.
